Jump to content

LEGS FEEL LIKE CONCRETE!


[ea...]

Recommended Posts

[ea...]

Anyone else have their legs feeling like concrete.

So heavy you can’t lift them very easily?

WTH is this?

I knew others that had it, didn’t think it would happen to me!

It kind of feels like they are like balloons and will explode!

I do not have any edema.

 

I wear compression stockings for my POTS, this is so much worse.

 

I can’t even fit my feet into my shoes?

 

When does this go away?

Not sure I can take this the entire length of my taper.

 

Winnie

Link to comment
Share on other sites

It's normal to have weird body sensations during benzo withdrawal. During my withdrawal from Flunitrazolam I felt like my head was being squeezed a bit and when I walked I felt kinda like I was under water.

From reading posts here feeling heavy is a symptom of benzo withdrawal.

But if you're really worried about it there is nothing wrong about getting it checked out by a doctor.

 

Good luck!

Link to comment
Share on other sites

I woke up today feeling like my legs would explode. I feel like I'm laying on concrete and I feel like someone's hitting my arms with concrete sometimes. They legs get so tight it feels like there's charley horses all over the place. I do feel weighed down with my hips sometimes too. Are you off the benzo?
Link to comment
Share on other sites

×
×
  • Create New...